Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 203, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 17, 2016, 5:56 PM MDT for Bent County, Prowers County, Colorado. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2016, 5:56 PM MDT (23:56 UTC)
- Expired
- Jul 17, 2016, 6:30 PM MDT
- In force
- 34 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Bent County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 124 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 6:00 PM MDT | HAIL 1.75 | 4 Se Las Animas, CO | . |
| Jul 17, 6:15 PM MDT | HAIL 1 | Mcclave, CO | . |
| Jul 17, 6:20 PM MDT | HAIL 1.5 | Mcclave, CO | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 212 J/kg
- Mixed-layer CIN
- -367 J/kg
- Mixed-layer LCL
- 2162 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
574
WUUS55 KPUB 172356
SVRPUB
COC011-099-180030-
/O.NEW.KPUB.SV.W.0203.160717T2356Z-160718T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
556 PM MDT SUN JUL 17 2016
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN PROWERS COUNTY IN SOUTHEASTERN COLORADO...
NORTHERN BENT COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 630 PM MDT
* AT 555 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES SOUTH OF MCCLAVE TO 6 MILES SOUTHWEST OF
LAS ANIMAS...MOVING NORTHEAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
LAMAR...LAS ANIMAS...WILEY...JOHN MARTIN RESERVOIR...MCCLAVE...
HASTY...BLUE LAKE...CADDOA AND FORT LYON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3814 10246 3825 10329 3794 10337 3784 10272
TIME...MOT...LOC 2355Z 207DEG 13KT 3793 10280 3801 10331
HAIL...1.75IN
WIND...<50MPH
$$
EP3 follow-up statements
159
WWUS55 KPUB 180006
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
606 PM MDT SUN JUL 17 2016
COC011-099-180030-
/O.CON.KPUB.SV.W.0203.000000T0000Z-160718T0030Z/
PROWERS CO-BENT CO-
606 PM MDT SUN JUL 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR NORTHWESTERN PROWERS AND NORTHERN BENT COUNTIES...
AT 603 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTHWEST OF LAMAR TO NEAR LAS
ANIMAS...MOVING NORTHEAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...AT 6 PM MDT THE PUBLIC REPORTED GOLF BALL SIZE HAIL 4
MILES SOUTHEAST OF LAS ANIMAS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
LAMAR...LAS ANIMAS...WILEY...JOHN MARTIN RESERVOIR...MCCLAVE...
HASTY...BLUE LAKE...CADDOA...FORT LYON...
AND HIGHWAY 50 FROM LAS ANIMAS TO LAMAR
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3814 10246 3825 10329 3794 10337 3784 10272
TIME...MOT...LOC 0003Z 207DEG 13KT 3796 10278 3804 10329
HAIL...1.75IN
WIND...<50MPH
$$
EP341 WWUS55 KPUB 180019 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 619 PM MDT SUN JUL 17 2016 COC011-099-180030- /O.CON.KPUB.SV.W.0203.000000T0000Z-160718T0030Z/ PROWERS CO-BENT CO- 619 PM MDT SUN JUL 17 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR NORTHWESTERN PROWERS AND NORTHERN BENT COUNTIES... AT 619 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR WILEY TO NEAR JOHN MARTIN RESERVOIR...MOVING NORTHEAST AT 20 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... LAMAR...LAS ANIMAS...WILEY...JOHN MARTIN RESERVOIR...MCCLAVE... HASTY...BLUE LAKE...CADDOA AND FORT LYON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3825 10329 3814 10246 3796 10267 3800 10335 TIME...MOT...LOC 0019Z 217DEG 17KT 3808 10274 3806 10313 HAIL...1.25IN WIND...<50MPH $$ EP
202
WWUS55 KPUB 180027
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
627 PM MDT SUN JUL 17 2016
COC011-099-180037-
/O.EXP.KPUB.SV.W.0203.000000T0000Z-160718T0030Z/
PROWERS CO-BENT CO-
627 PM MDT SUN JUL 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PROWERS AND
NORTHERN BENT COUNTIES WILL EXPIRE AT 630 PM MDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3825 10329 3814 10246 3796 10267 3800 10335
TIME...MOT...LOC 0025Z 207DEG 13KT 3808 10274 3806 10313
$$
EPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:43 PM MDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jul 17, 2:43 PM MDT, 3 hours 13 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 243 PM MDT SUN JUL 17 2016 .SHORT TERM...(This evening through Monday) Issued at 242 PM MDT Sun Jul 17 2016 ...Increasing Chance of Storms Tomorrow... Convection is starting to pick up this afternoon, and latest HRRR is trending towards a broken line of convection developing E of I-25 and moving EWD to the KS line by early this eve. With CAPE running in the 2000-2500 range near the KS border, could again see some marginal SVR storms later this afternoon or eve. Main threat would be some marginally svr hail and strong wind gusts, especially if the HRRR scenario pans out. Some pockets of near Red Flag conditions persist this afternoon as well, especially over thee Upper Arkansas Valley. This should abate this evening as winds die down. Tomorrow...the heat continues as H7 temps remain close to 20 deg C. Could see temps top off near 100 degrees over the Plains once again. A mitigating factor will be increased clouds and chances of precip by Mon afternoon. A modest monsoonal pattern will set up as the upper high shifts into OK and strengthen Mon afternoon. A moisture plume will extend NWD through AZ and NM, leading to increased coverage of storms Mon afternoon across W CO and the Contdvd, which will then shift EWD over portions of the I-25 corridor and adjacent Plains by Mon eve. Some models, including the ARW, are a bit less extensive with convection over the Plains tomorrow. If trends towards less coverage over the Plains continue, later shifts may have to reduce POPs over the E Plains for Monday. For now, ISOLD POPs for the later afternoon look reasonable, given the influx of moisture and strong daytime heating. Rose .LONG TERM...(Monday night through Sunday) Issued at 242 PM MDT Sun Jul 17 2016 Tue and Wed an upper level ridge wl be over the central U.S., with an upper trof over the Pacific NW. This wl leave the forecast area on the western edge of the upper high and there wl be a stream of mstr working its way into the wrn half of CO from the south. This mstr and the daytime heating wl combine to result in daily chances for showers and tstms from about the I-25 corridor and westward. The southeast plains wl generally be dry, but some isold storms can't be ruled out. For Thu and thru the weekend, the upr ridge centered wl shift westward and wl be more ovr CO and NM, with not as much mstr being drawn up into the forecast area. However, there wl still be enough mstr over the area for daily pcpn chances, with isold to scattered storms over and nr the mtns, and isold storms over the sern plains. High temps each day are expected to be a bit above average. It looks like it will be quite breezy over the far sern plains on Tue, but at this time it appears the RH values wl be high enough that fire weather highlights wl not be needed, but wl have to keep an eye on that situation. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 242 PM MDT Sun Jul 17 2016 No change in the forecast reasoning for the TAF sites through tomorrow. Winds should remain generally light, and VFR conditions will continue through tomorrow. A round of storms will move EWD through the CO Plains this afternoon and evening, Storms near the KS border could become borderline SVR with strong winds and some hail. Storms tomorrow will develop over the Contdvd, then spread EWD to the I-25 corridor by late afternoon and eve. Rose && .PUB Watches/Warnings/Advisories... NONE. && SHORT TERM...ROSE LONG TERM...28 AVIATION...ROSE
Hazardous weather outlook, Jul 17, 12:09 PM MDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1209 PM MDT SUN JUL 17 2016 COZ058>089-093>099-181815- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1209 PM MDT SUN JUL 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED OVER SOUTHERN COLORADO TODAY. THERE IS A MARGINAL THREAT FOR SEVERE WEATHER ACROSS THE EASTERN PLAINS. PRIMARY STORM THREATS TODAY WILL BE LIGHTNING AND POTENTIALLY DAMAGING WIND GUSTS TO 60 MPH OR MORE. WHILE IT WILL BE HOT AGAIN TODAY...HUMIDITIES WILL BE A BIT HIGHER...BY AROUND 5 PERCENT OR SO...AND WIND SPEEDS WILL BE LESS. AS A RESULT...CONDITIONS WILL LIKELY NOT REACH RED FLAG WARNING LEVELS TODAY. HOWEVER...IT IS STILL HOT AND FUELS ARE STILL DRY SO CAUTION TO AVOID FIRE STARTS MUST CONTINUE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOUTHERLY FLOW WILL BRING INCREASED MOISTURE TO SOUTHERN COLORADO THROUGH THE UPCOMING WEEK. THE MOUNTAINS WILL SEE PRETTY CONSISTENT CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. THE PLAINS WILL SEE GENERALLY LOWER CHANCES FOR STORMS THROUGH THE PERIOD...WITH THE GREATEST PROBABILITY BEING ON MONDAY AND AGAIN ON FRIDAY. THE PRIMARY THREATS FROM STORMS WILL BE LIGHTNING...GUSTY WINDS...LOCALLY HEAVY RAIN AND SMALL HAIL. HOWEVER...A FEW STORMS COULD BECOME SEVERE PRODUCING HAIL AN INCH OR MORE IN DIAMETER...DAMAGING WIND GUSTS AND LOCAL FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE PLAINS. 44/44
In the hours before
Special weather statement, Jul 17, 3:39 PM MDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 339 PM MDT SUN JUL 17 2016 COZ099-172215- SPRINGFIELD VICINITY/BACA COUNTY CO- 339 PM MDT SUN JUL 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BACA COUNTY UNTIL 415 PM MDT... AT 339 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHWEST OF CAMPO...OR 13 MILES SOUTH OF SPRINGFIELD...MOVING NORTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL BACA COUNTY. LAT...LON 3710 10270 3724 10285 3740 10266 3725 10239 TIME...MOT...LOC 2139Z 229DEG 14KT 3722 10271 28
Special weather statement, Jul 17, 3:54 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 354 PM MDT SUN JUL 17 2016 COZ099-172230- SPRINGFIELD VICINITY/BACA COUNTY CO- 354 PM MDT SUN JUL 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BACA COUNTY UNTIL 430 PM MDT... AT 353 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF SPRINGFIELD...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPRINGFIELD. LAT...LON 3715 10262 3726 10280 3749 10266 3732 10232 TIME...MOT...LOC 2153Z 217DEG 13KT 3727 10266 28
Local storm report, Jul 17, 4:15 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
415 PM MDT SUN JUL 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL SPRINGFIELD 37.41N 102.62W
07/17/2016 E1.50 INCH BACA CO LAW ENFORCEMENT
.
0413 PM HAIL SPRINGFIELD 37.41N 102.61W
07/17/2016 E1.25 INCH BACA CO TRAINED SPOTTER
.
&&
NWS PUEBLO CO
IRIS SYSTEMSpecial weather statement, Jul 17, 4:48 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
448 PM MDT SUN JUL 17 2016
COZ097-172330-
LAS ANIMAS VICINITY/BENT COUNTY CO-
448 PM MDT SUN JUL 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BENT COUNTY UNTIL 530 PM
MDT...
AT 447 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 21
MILES EAST OF HIGBEE...OR 31 MILES NORTHWEST OF SPRINGFIELD...MOVING
NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN BENT
COUNTY.
LAT...LON 3766 10335 3791 10328 3786 10289 3777 10276
3766 10276
TIME...MOT...LOC 2247Z 224DEG 15KT 3768 10306
EPLocal storm report, Jul 17, 5:21 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
521 PM MDT SUN JUL 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM NON-TSTM WND GST 3 ENE MANITOU SPRINGS 38.87N 104.86W
07/17/2016 E51 MPH EL PASO CO TRAINED SPOTTER
.
&&
RMGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 6:23 PM MDT | Special Weather Statement | PUB | Baca | 82 min |
| Jul 16, 7:01 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 32 min |
| Jul 17, 3:15 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 22 min |
| Jul 17, 3:39 PM MDT | Special Weather Statement | PUB | Baca | 36 min |
| Jul 17, 3:54 PM MDT | Special Weather Statement | PUB | Baca | 36 min |
| Jul 17, 3:56 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 34 min |
| Jul 17, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 31 min |
| Jul 17, 4:48 PM MDT | Special Weather Statement | PUB | Bent | 42 min |
| Jul 17, 4:58 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 32 min |
| Jul 17, 4:59 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 31 min |
| Jul 17, 5:25 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 35 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.